# SDR DALA2025050103374

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 79,391 hours, 32,082 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0198B
- Condition: Faulted
- Part time: 17,094 hours, 6,082 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0698 -ATB/DE- DUE TO TRAILING EDGE FLAP ASYMMETRY MESSAGE. CORRECTIVE ACTION: REPLACED RIGHT FLAP POSITION TRANSMITTER.
